# SDR UPS01235558

- Difficulty date: March 22, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI SEVERAL RIVET HEADS POPPED ON THE CENTER SECTION REAR SPAR UPR CHORD  & VERT.  WEB AT LBL 37 LBL 17.  REPAIR CARRIED OUT IAW SRM 51-30-2 & SRM 51-30-01
